Alert archive / Louisiana / River Flood Warnings in 2021
River Flood Warning 24, NWS New Orleans, LA
NWS New Orleans, LA issued this river flood warning at Feb 18, 2021, 10:55 AM CST for Saint Tammany Parish, Louisiana. It was in force for 4 days.
The area
The outline as issued.
The facts
- Issued
- Feb 18, 2021, 10:55 AM CST (16:55 UTC)
- Expired
- Feb 22, 2021, 9:44 AM CST
- In force
- 4 days
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Saint Tammany Parish, LA
The river
Written for the forecast point Bogue Chitto River near Bush (BSHL1). The gauge peaked at 11.28 ft at Feb 21, 2021, 2:00 AM CST.
- Action stage
- 9 ft
- Minor stage
- 11 ft
- Moderate stage
- 15 ft
- Major stage
- 18 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02492000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
660
WGUS44 KLIX 181655
FLWLIX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service New Orleans LA
1055 AM CST Thu Feb 18 2021
...The National Weather Service in New Orleans LA has issued a Flood
Warning for the following rivers in Louisiana...
Bogue Chitto River Near Bush affecting St. Tammany Parish.
For the Bogue Chitto River...including Tylertown, Franklinton,
Bush...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued this evening at 1100 PM CST.
&&
LAC103-190500-
/O.NEW.KLIX.FL.W.0024.210218T1655Z-210222T2111Z/
/BSHL1.1.ER.210221T0000Z.210221T0000Z.210221T1200Z.NO/
1055 AM CST Thu Feb 18 2021
The National Weather Service in New Orleans has issued a
* Flood Warning for
the Bogue Chitto River Near Bush.
* From this morning to Monday afternoon.
* At 8:15 AM CST Thursday the stage was 8.9 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise just to flood stage of
11.0 feet Saturday evening. It will then fall below flood stage
Sunday morning.
* Impact...At 11.0 feet, The access road upstream of the bridge will
flood. The river will leave the main channel on the left bank
below the bridge flooding woodlands on either side of Louisiana
Highway 21.
&&
LAT...LON 3067 8995 3063 8983 3053 8978 3053 8982
3058 8986 3062 8999 3081 9018 3081 9012
$$
JFL10 follow-up statements
759
WGUS84 KLIX 190233
FLSLIX
Flood Statement
National Weather Service New Orleans LA
833 PM CST Thu Feb 18 2021
...The Flood Warning continues for the following river in
Louisiana...
Bogue Chitto River Near Bush affecting St. Tammany Parish.
For the Bogue Chitto River...including Tylertown, Franklinton,
Bush...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued Friday morning at 845 AM CST.
&&
LAC103-191445-
/O.EXT.KLIX.FL.W.0024.000000T0000Z-210221T1800Z/
/BSHL1.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
833 PM CST Thu Feb 18 2021
...The Flood Warning is now in effect until early Sunday afternoon...
The Flood Warning continues for
the Bogue Chitto River Near Bush.
* Until Sunday afternoon.
* At 8:15 PM CST Thursday the stage was 9.4 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage early
Saturday afternoon to a crest of 11.0 feet early Saturday
afternoon. It will then fall below flood stage Sunday morning.
* Impact...At 11.0 feet, The access road upstream of the bridge will
flood. The river will leave the main channel on the left bank
below the bridge flooding woodlands on either side of Louisiana
Highway 21.
&&
LAT...LON 3067 8995 3063 8983 3053 8978 3053 8982
3058 8986 3062 8999 3081 9018 3081 9012
$$
GP891
WGUS84 KLIX 191638
FLSLIX
Flood Statement
National Weather Service New Orleans LA
1038 AM CST Fri Feb 19 2021
...The Flood Warning is extended for the following rivers in
Louisiana...
Bogue Chitto River Near Bush affecting St. Tammany Parish.
For the Bogue Chitto River...including Tylertown, Franklinton,
Bush...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued this evening at 1045 PM CST.
&&
LAC103-200445-
/O.EXT.KLIX.FL.W.0024.000000T0000Z-000000T0000Z/
/BSHL1.1.ER.210221T0000Z.210221T0000Z.210221T1200Z.NO/
1038 AM CST Fri Feb 19 2021
...The Flood Warning is now in effect until further notice...
The Flood Warning continues for
the Bogue Chitto River Near Bush.
* Until further notice.
* At 10:15 AM CST Friday the stage was 10.2 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise to flood stage tomorrow
evening to a crest of 11.0 feet tomorrow evening. It will then
fall below flood stage early Sunday morning.
* Impact...At 11.0 feet, The access road upstream of the bridge will
flood. The river will leave the main channel on the left bank
below the bridge flooding woodlands on either side of Louisiana
Highway 21.
&&
LAT...LON 3067 8995 3063 8983 3053 8978 3053 8982
3058 8986 3062 8999 3081 9018 3081 9012
$$
TD766
WGUS84 KLIX 200214
FLSLIX
Flood Statement
National Weather Service New Orleans LA
814 PM CST Fri Feb 19 2021
...The Flood Warning continues for the following river in
Louisiana...
Bogue Chitto River Near Bush affecting St. Tammany Parish.
For the Bogue Chitto River...including Tylertown, Franklinton,
Bush...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued Saturday morning at 815 AM CST.
&&
LAC103-201415-
/O.CON.KLIX.FL.W.0024.000000T0000Z-000000T0000Z/
/BSHL1.1.ER.210221T0000Z.210221T0000Z.210221T1200Z.NO/
814 PM CST Fri Feb 19 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Bogue Chitto River Near Bush.
* Until further notice.
* At 10:15 AM CST Friday the stage was 10.2 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage
tomorrow evening to a crest of 11.0 feet tomorrow evening. It will
then fall below flood stage Sunday morning.
* Impact...At 11.0 feet, The access road upstream of the bridge will
flood. The river will leave the main channel on the left bank
below the bridge flooding woodlands on either side of Louisiana
Highway 21.
&&
LAT...LON 3067 8995 3063 8983 3053 8978 3053 8982
3058 8986 3062 8999 3081 9018 3081 9012
$$
GP734
WGUS84 KLIX 200216
FLSLIX
Flood Statement
National Weather Service New Orleans LA
816 PM CST Fri Feb 19 2021
...The Flood Warning continues for the following river in
Louisiana...
Bogue Chitto River Near Bush affecting St. Tammany Parish.
For the Bogue Chitto River...including Tylertown, Franklinton,
Bush...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued Saturday morning at 815 AM CST.
&&
LAC103-201430-
/O.EXT.KLIX.FL.W.0024.000000T0000Z-210221T1200Z/
/BSHL1.1.ER.210221T0000Z.210221T0000Z.210221T0600Z.NO/
816 PM CST Fri Feb 19 2021
...The Flood Warning is now in effect until Sunday morning...
The Flood Warning continues for
the Bogue Chitto River Near Bush.
* Until Sunday morning.
* At 7:15 PM CST Friday the stage was 10.6 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage
tomorrow evening to a crest of 11.0 feet tomorrow evening. It will
then fall below flood stage early Sunday morning.
* Impact...At 11.0 feet, The access road upstream of the bridge will
flood. The river will leave the main channel on the left bank
below the bridge flooding woodlands on either side of Louisiana
Highway 21.
* Flood History...This crest compares to a previous crest of 11.0
feet on 12/18/1940.
&&
LAT...LON 3067 8995 3063 8983 3053 8978 3053 8982
3058 8986 3062 8999 3081 9018 3081 9012
$$
GP695
WGUS84 KLIX 201228
FLSLIX
Flood Statement
National Weather Service New Orleans LA
628 AM CST Sat Feb 20 2021
...The Flood Warning is extended for the following rivers in
Louisiana...
Bogue Chitto River Near Bush affecting St. Tammany Parish.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued this evening at 630 PM CST.
&&
LAC103-210030-
/O.EXT.KLIX.FL.W.0024.000000T0000Z-210222T1800Z/
/BSHL1.1.ER.210220T1215Z.210221T0600Z.210222T1200Z.NO/
628 AM CST Sat Feb 20 2021
...The Flood Warning is now in effect until early Monday afternoon...
The Flood Warning continues for
the Bogue Chitto River Near Bush.
* Until Monday afternoon.
* At 6:15 AM CST Saturday the stage was 11.0 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 11.2 feet
just after midnight tonight. It will then fall below flood stage
Monday morning.
* Impact...At 11.0 feet, The access road upstream of the bridge will
flood. The river will leave the main channel on the left bank
below the bridge flooding woodlands on either side of Louisiana
Highway 21.
&&
LAT...LON 3067 8995 3063 8983 3053 8978 3053 8982
3058 8986 3062 8999 3081 9018 3081 9012
$$
DM901
WGUS84 KLIX 210054
FLSLIX
Flood Statement
National Weather Service New Orleans LA
654 PM CST Sat Feb 20 2021
...The Flood Warning continues for the following river in
Louisiana...
Bogue Chitto River Near Bush affecting St. Tammany Parish.
For the Bogue Chitto River...including Tylertown, Franklinton,
Bush...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued Sunday morning at 700 AM CST.
&&
LAC103-211300-
/O.CON.KLIX.FL.W.0024.000000T0000Z-210222T1800Z/
/BSHL1.1.ER.210220T1215Z.210221T0015Z.210222T1200Z.NO/
654 PM CST Sat Feb 20 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Bogue Chitto River Near Bush.
* Until Monday afternoon.
* At 6:15 PM CST Saturday the stage was 11.2 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 6:15 PM CST Saturday was 11.2 feet.
* Forecast...The river is expected to fall below flood stage Monday
morning and continue falling to 8.6 feet Thursday evening.
* Impact...At 11.0 feet, The access road upstream of the bridge will
flood. The river will leave the main channel on the left bank
below the bridge flooding woodlands on either side of Louisiana
Highway 21.
&&
LAT...LON 3067 8995 3063 8983 3053 8978 3053 8982
3058 8986 3062 8999 3081 9018 3081 9012
$$
GP343
WGUS84 KLIX 211237
FLSLIX
Flood Statement
National Weather Service New Orleans LA
637 AM CST Sun Feb 21 2021
...The Flood Warning continues for the following rivers in
Louisiana...
Bogue Chitto River Near Bush affecting St. Tammany Parish.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued this evening.
&&
LAC103-220400-
/O.CON.KLIX.FL.W.0024.000000T0000Z-210222T1800Z/
/BSHL1.1.ER.210220T1215Z.210221T1015Z.210222T1200Z.NO/
637 AM CST Sun Feb 21 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Bogue Chitto River Near Bush.
* Until Monday afternoon.
* At 6:15 AM CST Sunday the stage was 11.2 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage
tomorrow morning and continue falling to 8.9 feet Friday morning.
* Impact...At 11.0 feet, The access road upstream of the bridge will
flood. The river will leave the main channel on the left bank
below the bridge flooding woodlands on either side of Louisiana
Highway 21.
&&
LAT...LON 3067 8995 3063 8983 3053 8978 3053 8982
3058 8986 3062 8999 3081 9018 3081 9012
$$
DM869
WGUS84 KLIX 211505
FLSLIX
Flood Statement
National Weather Service New Orleans LA
905 AM CST Sun Feb 21 2021
...The Flood Warning continues for the following rivers in
Louisiana...
Bogue Chitto River Near Bush affecting St. Tammany Parish.
For the Bogue Chitto River...including Tylertown, Franklinton,
Bush...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued this evening.
&&
LAC103-220315-
/O.CON.KLIX.FL.W.0024.000000T0000Z-210222T1800Z/
/BSHL1.1.ER.210220T1215Z.210221T1015Z.210222T1200Z.NO/
905 AM CST Sun Feb 21 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Bogue Chitto River Near Bush.
* Until Monday afternoon.
* At 8:15 AM CST Sunday the stage was 11.2 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage
tomorrow morning and continue falling to 8.5 feet Friday morning.
* Impact...At 11.0 feet, The access road upstream of the bridge will
flood. The river will leave the main channel on the left bank
below the bridge flooding woodlands on either side of Louisiana
Highway 21.
&&
LAT...LON 3067 8995 3063 8983 3053 8978 3053 8982
3058 8986 3062 8999 3081 9018 3081 9012
$$
TD767
WGUS84 KLIX 220143
FLSLIX
Flood Statement
National Weather Service New Orleans LA
743 PM CST Sun Feb 21 2021
...The Flood Warning continues for the following river in
Louisiana...
Bogue Chitto River Near Bush affecting St. Tammany Parish.
For the Bogue Chitto River...including Tylertown, Franklinton,
Bush...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued Monday morning at 745 AM CST.
&&
LAC103-221345-
/O.CON.KLIX.FL.W.0024.000000T0000Z-210222T1800Z/
/BSHL1.1.ER.210220T1215Z.210221T1015Z.210222T1200Z.NO/
743 PM CST Sun Feb 21 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Bogue Chitto River Near Bush.
* Until Monday afternoon.
* At 7:15 PM CST Sunday the stage was 11.2 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 7:15 PM CST Sunday was 11.2 feet.
* Forecast...The river is expected to fall below flood stage
tomorrow morning and continue falling to 8.0 feet Friday evening.
* Impact...At 11.0 feet, The access road upstream of the bridge will
flood. The river will leave the main channel on the left bank
below the bridge flooding woodlands on either side of Louisiana
Highway 21.
&&
LAT...LON 3067 8995 3063 8983 3053 8978 3053 8982
3058 8986 3062 8999 3081 9018 3081 9012
$$
GP702
WGUS84 KLIX 221544
FLSLIX
Flood Statement
National Weather Service New Orleans LA
944 AM CST Mon Feb 22 2021
...The Flood Warning is cancelled for the following rivers in
Louisiana...
Bogue Chitto River Near Bush affecting St. Tammany Parish.
LAC103-221645-
/O.CAN.KLIX.FL.W.0024.000000T0000Z-210222T1544Z/
/BSHL1.1.ER.210220T1215Z.210221T1015Z.210222T1200Z.NO/
944 AM CST Mon Feb 22 2021
...The Flood Warning for the Bogue Chitto River Near Bush has been
cancelled...
The Flood Warning is cancelled for
the Bogue Chitto River Near Bush.
* At 9:15 AM CST Monday the stage was 10.9 feet.
* Flood stage is 11.0 feet.
* Forecast...The river is expected to continue to fall to 6.9 feet
Saturday morning.
&&
LAT...LON 3067 8995 3063 8983 3053 8978 3053 8982
3058 8986 3062 8999 3081 9018 3081 9012
$$
TDWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this river flood warning went out at Feb 18, 9:52 AM CST, 1 hour 3 minutes earlier.
Area forecast discussion, Feb 18, 9:52 AM CST, 1 hour 3 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
952 AM CST Thu Feb 18 2021
.UPDATE...Radar trends indicate that the rain threat has
diminished across the eastern coastal waters today. There may be
some residual light rain showers that develop in response to
continued to forcing aloft associated with an approaching longwave
trough axis, but have reduced POP values to 20 percent for the
day. Have also removed any mention of thunder from the grids as
the best mid-level instability has now shifted east of the region.
Have also decided to initiate another round of hard freeze and
freeze warnings for much of the forecast area. Temperatures are
expected to dip to 25 degrees or lower across much of the northern
half of the forecast area for a few hours tonight, and lows
should drop into the upper 20s and lower 30s for points along and
south of the I-10 corridor.
&&
.PREV DISCUSSION... /issued 402 AM CST Thu Feb 18 2021/
SYNOPSIS...
Low pressure near Pensacola this morning with cold front exiting
our coastal waters. Tail end of the precipitation lifting through
our Mississippi coastal counties at this time. Radar echoes over
Texas and northwest Louisiana associated with the upper trough are
lifting northeast and are not expected to impact the local area.
Base of upper trough, though, is still back in west Texas.
At 3 AM CST...all observing sites in the CWA were reporting
temperatures above freezing. That being said, it wouldn't be out
of the question that locations in Wilkinson County Mississippi
could still be at or just below freezing.
SHORT TERM (through Saturday night)...
Still going to take another 24-36 hours for upper trough and 700
mb thermal trough to progress east of the area. Until that occurs
(hopefully Friday morning), it's going to be difficult to get a
lot of sunshine. Frankly, the high temperature forecast today, a
recovery of 8-10 degrees, might be a little ambitious, but a brief
break or two in the cloud cover might allow it to happen. Can't
rule out a sprinkle or brief drizzle, either, but the threat of
measurable precipitation is pretty low. It will be helpful that
the air behind this storm isn't as bone-chilling as the early week
one. Temperatures are still going to be way below normal through
Saturday, but not as brutal. Not sure how impactful a Freeze
Warning would be at this point, but would normally need one for
the Saturday morning forecast lows. Will mull that over for the
next 24 hours. Will trend toward the lower end of the guidance
envelope today and tonight, and use the blended solution beyond
that, as there isn't much spread compared to the last week. 35
LONG TERM (Sunday and beyond)...
Overall no changes in the thinking in the extended. Models and
ensembles continue to be in rather good agreement with the next
system impacting the region late Sunday and early Monday but there
are questions on how much rain we could see and minor timing
differences. Confidence is higher than average given the strong
agreement from the guidance and NBM. We have stayed pretty close
to the latest NBM guidance with the exception of morning lows next
Tuesday and Wednesday where we made the typical adjustment lower
in the Pearl River and Pascagoula drainage areas and we adjusted
PoPs up a tad into Monday to account for a slower system that most
of the other guidance is suggesting.
The one impact in the extended is the wave coming across the CONUS
Sunday but impact will be relative. Considering the dry forecast for
Friday through much of Sunday just seeing some light rain will be a
change. Zonal flow early Sunday will begin to give way to wsw flow
aloft as the pattern amplifies some in response to the s/w moving
across the Continental Divide and into the Plains while weak mid
level ridging builds along and east of the MS Valley. The ridging
and increasing southerly LL flow will continue to help moderate the
airmass over the region Sunday with highs back in the lower to mid
60s.
If there is one aspect of the forecast that the models are in a
little disagreement it is the impacts from this trough and cold
front. First is timing, earlier runs of the NBM had all rain
occuring overnight and the area dry by sunrise Monday. Latest
operational runs and ensembles seem to be a little slower now with
the base of the trough really hanging back which should make the
cold front a little slower. With that we did go about 10-20% higher
than the NBM for mainly 12-18z to account for that possibility. As
for how much rain, if we actually get any, that is in question to.
First, if the base of the trough really sags back then the main
forcing will be confined to the cold front which won't be that
strong. Second, can we recover. With this Arctic airmass we have
been battling not expected to truly move out till late Friday we
will not start to moderate till Saturday and actual return flow
doesn't set back up til Saturday night. Third, LL convergence may be
an issue especially if the trough is not as sharp and the base hangs
up to the west. All of these would be pretty strong negative for
rain, so don't expect much from this system, which I'm sure no one
is going to really complain.
This system will move east Monday and we will likely be under weak
WNW flow monday night and into Tuesday with the pattern flattening
out and becoming Zonal Tuesday night and Wednesday. Temperatures
will be at or just below normal Monday and Tuesday but we should see
more moderation on Wednesday. /CAB/
AVIATION (valid through 18z Friday)...
Currently LIFR ceilings at most terminals, although some are
briefly breaking into VFR conditions behind the rain. Expect this
to be transitory with the prevailing condition being IFR or LIFR
for most of the day. Expect gradual improvement beyond 00z Friday,
but do not anticipate totally breaking out into VFR conditions
until the 12z-18z window on Friday. Gusty north winds around 20 to
25 knots likely to be an issue at KNEW and KMCB through much of
the period until the cold air advection weakens. 35
MARINE...
Will keep Small Craft Advisory in place under the cold air
advection, although we may be able to drop it off the protected
waters tonight or Friday. As we get into the weekend, conditions
should be quite a bit more tolerable for mariners. 35
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 41 23 44 22 / 0 0 0 0
BTR 42 26 45 23 / 0 0 0 0
ASD 47 28 50 26 / 10 0 0 0
MSY 47 32 49 33 / 10 0 0 0
GPT 50 31 50 28 / 10 0 0 0
PQL 51 31 50 26 / 10 0 0 0
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...Freeze Warning from midnight tonight to 9 AM CST Friday for
LAZ056>070.
Hard Freeze Warning from 9 PM this evening to 9 AM CST Friday
for LAZ034>037-039-040-046>050-071-072.
GM...Small Craft Advisory until midnight CST Friday night for GMZ532-
536-538-550-552-555-557-570-572-575-577.
Small Craft Advisory until 3 AM CST Friday for GMZ530-534.
MS...Hard Freeze Warning from 9 PM this evening to 9 AM CST Friday
for MSZ068>071-077.
GM...Small Craft Advisory until midnight CST Friday night for GMZ536-
538-550-552-555-557-570-572-575-577.
Small Craft Advisory until 3 AM CST Friday for GMZ534.
&&The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 17, 7:47 PM CST | Special Weather Statement | LIX | Orleans | 88 min |
| Feb 17, 7:50 PM CST | Special Weather Statement | LIX | Jefferson, Plaquemines | 85 min |
| Feb 17, 7:54 PM CST | Special Marine Warning | LIX | 66 min | |
| Feb 17, 8:23 PM CST | Special Marine Warning | LIX | 97 min | |
| Feb 17, 8:25 PM CST | Special Marine Warning | LIX | 65 min | |
| Feb 17, 9:00 PM CST | Special Marine Warning | LIX | 94 min | |
| Feb 17, 9:19 PM CST | Special Weather Statement | LIX | Plaquemines | 116 min |
| Feb 17, 9:30 PM CST | Special Marine Warning | LIX | 2 hr | |
| Feb 17, 10:00 PM CST | Special Marine Warning | LIX | 2 hr | |
| Feb 17, 11:33 PM CST | Special Marine Warning | LIX | 87 min | |
| Feb 18, 9:28 AM CST | River Flood Warning | LIX | Saint Tammany, Washington | 10 days |
| Feb 18, 10:04 AM CST | Freeze Warning | LIX | Assumption, Saint Bernard, Saint James, Saint John the Baptist | 23 hr |
| Feb 18, 10:04 AM CST | Hard Freeze Warning | LIX | East Baton Rouge, East Feliciana, Iberville, Pointe Coupee, Saint Helena, Tangipahoa and 3 more | 23 hr |
Nearby
River Flood Warnings in Louisiana, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.